Welcome to our new Online Store!

0

Your Cart is Empty

Panadol Extra tablets 24s

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful. 

Panadol Extra is recommended for short term management of mild to moderate pain. Panadol Extra tablets are film coated making them easier to swallow. 

Such as is associated with:

  • Headache
  • Dental pain
  • Fever
  • Period pain
  • Muscular strain,
  • Backache 
  • For the management of the symptoms of head colds and influenza.

 

Do not take other medications containing paracetamol while taking Panadol Extra Tablets. 

Please refer to the patient information leaflet or link below for further information.